# SDR SIMA2018101205007

- Difficulty date: April 5, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 29,072 hours, 26,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM OUTBD LOWER FLANGE CRACK 6 INCH AFTER FRM-41. -C/A-LT OMEGA BEAM LOWER ANGLES REPAIRED AS PER SRM 53-23-02.
